MAUDE Adverse Event Report: WARSAW ORTHOPEDICS VERTEX RECONSTRUCTION SYSTEM; APPLIANCE, FIXATION, SPINAL INTERLAMINAL

WARSAW ORTHOPEDICS VERTEX RECONSTRUCTION SYSTEM; APPLIANCE, FIXATION, SPINAL INTERLAMINAL
Catalog Number 7752526
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/11/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was not returned to the manufacturer for evaluation.Therefore, we are unable to determine the definitive cause of the reported event.As per image review the submitted images appear to display complaint product.Unable to identify photographic representation of complaint condition.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Pre-op diagnosis: canal stenosis levels implanted: c3-t1 it was reported that intra -op, the head to head crosslink broke during final tightening.The product came in contact with the patient.No fragments remained inside the patient.No patient complications were reported as the result of the event.
 
Additional Manufacturer Narrative
Product analysis: the crosslink does not appear to be damaged.The center nut is locked into place and there is no visible signs of damage.If information is provided in the future, a supplemental report will be issued.

Brand Name
VERTEX RECONSTRUCTION SYSTEM
Common Device Name
APPLIANCE, FIXATION, SPINAL INTERLAMINAL
Manufacturer (Section D)
WARSAW ORTHOPEDICS
2500 silveus crossing
warsaw IN 46582
MDR Report Key6847553
Report Number1030489-2017-02004
Device Sequence Number1600784
Product Code KWP
UDI-Device Identifier00613994245472
UDI-Public00613994245472
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K082728
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source distributor,foreign,health pr
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/05/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number7752526
Device Lot Number0515972W
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/27/2018
Initial Date Received by Manufacturer 08/11/2017
Supplement Date Received by Manufacturer03/07/2018
Initial Report FDA Received Date09/07/2017
Supplement Report FDA Received Date04/06/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age86 YR